# SDR FDEA2020052981072

- Difficulty date: May 28, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 64,210 hours, 16,260 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CROWN AREA DAMAGED AT STATION 1289, X = 8.5.  SEAT TRACK CROWN EVALUATED AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. DAMAGED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT EXISTING SPLICES STATION 1269 TO STATION 1311 X = 8.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1.  REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
